MathSciNet Relay Station
MathSciNet bibliographic data
MR1775244 34E15 (34B15 35B25 35B40 35J60 35K57)
Nakashima, Kimie Stable transition layers in a balanced bistable equation. Differential Integral Equations 13 (2000), no. 7-9, 1025–1038.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement